Alert archive / Texas / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 124, NWS Austin/San Antonio, TX

April 28, 2023Maverick County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 28, 2023, 4:14 PM CDT for Maverick County, Texas. It was in force for 61 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2023, 4:14 PM CDT (21:14 UTC)
Expired
Apr 28, 2023, 5:15 PM CDT
In force
61 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Maverick County, TX

The radar

The Laughlin AFB radar (KDFX), 71 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 4:26 PM CDTHAIL 1Eagle Pass, TXREPORT FROM MPING QUARTER (1.00 IN.).
Apr 28, 4:37 PM CDTHAIL 1.752 N Eagle Pass, TXESTIMATE OF GOLF BALL SIZE HAIL VIA KABB VIEWER REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 2:19 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 9.2 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2023-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1016 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2023-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1016 J/kg
Mixed-layer CIN
-296 J/kg
Mixed-layer LCL
1372 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
263 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

980 
WUUS54 KEWX 282114
SVREWX
TXC323-282215-
/O.NEW.KEWX.SV.W.0124.230428T2114Z-230428T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
414 PM CDT Fri Apr 28 2023

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  East central Maverick County in south central Texas...

* Until 515 PM CDT.

* At 414 PM CDT, a severe thunderstorm was located over Eagle Pass,
  moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Eagle Pass, Chula Vista, Rosita, Siesta Acres, Eidson Road,
  Fabrica, Farias Lake, Las Quintas Fronterizas, Seco Mines and Elm
  Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2855 10041 2858 10040 2861 10045 2864 10045
      2864 10046 2866 10050 2871 10051 2874 10051
      2877 10053 2883 10012 2853 10012 2852 10039
TIME...MOT...LOC 2114Z 279DEG 21KT 2874 10045 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PLATT
1 follow-up statement
475 
WWUS54 KEWX 282203
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
503 PM CDT Fri Apr 28 2023

TXC323-282215-
/O.CON.KEWX.SV.W.0124.000000T0000Z-230428T2215Z/
Maverick TX-
503 PM CDT Fri Apr 28 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR EAST CENTRAL MAVERICK COUNTY...

At 503 PM CDT, a severe thunderstorm was located near Cometa, or 16
miles northeast of El Indio, moving east at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of east
central Maverick County, including the following locations... Siesta
Acres, Eidson Road, Fabrica, Farias Lake, Las Quintas Fronterizas,
Seco Mines and Elm Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 2855 10041 2858 10040 2861 10045 2864 10045
      2864 10046 2866 10050 2871 10051 2874 10051
      2877 10053 2883 10012 2853 10012 2852 10039
TIME...MOT...LOC 2203Z 279DEG 21KT 2869 10013 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 2:36 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Apr 28, 2:36 PM CDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
236 PM CDT Fri Apr 28 2023

...New MESOSCALE UPDATE...

.SEVERE THUNDERSTORM WATCH 170 IN EFFECT FOR MOST OF SOUTH-CENTRAL
TEXAS UNTIL 9 PM THIS EVENING...

A Severe Thunderstorm Watch has been issued for all areas outside of
Val Verde and Edwards Counties until 9 PM this evening. Severe
thunderstorms have erupted near a dryline/surface low/warm front
intersection just to our north, and are expected to continue
developing south and west into our Hill Country counties over the
next couple of hours. Large (>1"/quarter size) to very large
(>2"/lime size) hail will be of high concern as storms first develop,
with damaging straight line winds ranging from 60 to 75 MPH becoming
the predominant threat as storms begin to swiftly merge into a line.
While secondary to the large hail and damaging wind potential,
isolated tornadoes can't be ruled out. Activity will likely move
over the I-35 Corridor during the evening rush. Those with essential
travel plans should be prepared to seek immediate safe shelter if
storms begin to approach. Never ride out severe thunderstorms in a
vehicle.

We are also monitoring deepening cumulus and thundershower activity
to the west of the Rio Grande River in Maverick County. Several
lightning flashes have been detected by satellite in this activity.
Like the storms to our north, large hail and damaging winds will be
the primary concerns in these cells. An isolated tornado can't be
ruled out.

&&

.SHORT TERM...
(Tonight through Saturday night)
Issued at 146 PM CDT Fri Apr 28 2023

...Key Messages...

* A line of storms will develop across the Hill Country by around
  4PM, move eastward across the I-35 corridor between 6-8PM, and
  into the Coastal Plains from 8PM-11PM.
* There is a level 3 of 5 risk for severe storms along this line.
  Scattered to numerous instances of damaging straight-line wind
  gusts and large to very large hail  possible. Isolated tornado
  also possible.
* While the speed of the system will prevent a widespread heavy
  rainfall threat, some isolated pockets of quick flooding are
  possible near and east of I-35 where more intense rainfall rates
  could occur.
* Remain weather aware this afternoon and evening. Given the
  potential timing of storms during the late afternoon into the
  Friday evening commute, those with travel plans should pay close
  attention to the radar and any potential watches and warnings.

The morning low stratus and patchy fog with the ongoing moisture
advection has mixed out into the afternoon with mostly sunny skies
now across the region. Temperatures have quickly warmed and will
continue to do so through the mid-afternoon. This will continue to
aid in the atmosphere becoming increasingly unstable ahead of the
approach of a strong front and the potent parent upper level low
pressure system. This will lead into the risk for severe storms
that is highlighted below.

Some discrete convection remains on target to develop just to the
north of the region starting mid-afternoon, near a triple point and
south along a dryline. The CAMs remain in strong agreement that
convection will unzip southwest into the Hill Country late afternoon
and eventually into an MCS near the I-35 corridor early this
evening, where a strong pool of instability resides. With steep
elevated lapse rates overspreading the region, MLCAPE values are
indicated to be on the order of 3000-3500 J/kg, in a region of 0-6KM
bulk shear values of around 50 kt. This supports a severe threat of
initially large to very large hail where the storms first unzip late
this afternoon, transitioning to a damaging straight-line wind
threat into and to the east of the I-35 corridor. SPC highlights the
majority of the region in a level 3 of 5 (Enhanced) for severe
storms with the potential in some isolated intense storms of hail 2+
inches in diameter and bowing segments of 75+ mph or greater. The
low-level shear profiles and hodographs may also be enough to where
an isolated tornado threat may be possible as well. While this is a
lower confident hazard compared to the large hail and damaging wind
threat, it could materialize if the updraft/downdraft convergence
zone can remain balanced and any local surges take place orienting
more line-normal to the better 0-3KM bulk shear vectors. The storms
as they advance into and across the coastal plains could become
undercut by the forward propagating front and/or outflow but latest
CAM guidance has become less inclined of this happening compared to
earlier runs.

Due to the speed of the system, widespread heavy rainfall is not
expected. Nevertheless, some pockets of more intense rainfall rates
could lead to an isolated flash flooding threat near and east of the
I-35 corridor. On average, rainfall amounts west of the I-35
corridor counties is expected to remain around or less than 1/4 of
an inch. Along and east of I-35 rainfall amounts of 1/2 to 1 1/2
inches are forecast, with a few pockets of 2-3 inches possible east
of I-35.

Behind the cold front, windy conditions will also be expected to
develop from out of the north-northwest with gusts of 35 to 45 mph
possible this evening across the Southern Edwards Plateau and
western Hill Country this evening. A Wind Advisory will be issued
across these areas from 00Z to 06Z. Breezy conditions are expected
elsewhere from this evening into tonight before winds start to
uptick into/through Saturday morning with daytime heating. Winds
could gust again into the 35 to 45 mph range. The need for another
wind advisory will be possible across a larger portion of South-
Central for that secondary increase in winds. For locations to the
west that could miss out on tonight's wetting rains, elevated to
near critical fire weather concerns may exist given the breezy
northwesterly flow and drier air during Saturday afternoon.

Becoming much cooler from tonight into Saturday behind the front,
with overnight lows ranging from the upper 40s into the 50s and
afternoon highs ranging from the low 70s to the low 80s along the
Rio Grande. Another cool night will be in store during Saturday
night as the winds slacks off with overnight lows in the mid to
upper 40s and low to mid 50s.

&&

.LONG TERM...
(Sunday through Friday)
Issued at 146 PM CDT Fri Apr 28 2023

Most of the long-term portion of the forecast will be rain free as
upper level subsidence then upper level ridging moves into the
region. This should lead to drier air at the surface which should
lead to high temperatures Sunday through Wednesday in the 80s to 90s
with lows in the lower 60s making pretty nice days. Dewpoints will
pick back up Wednesday afternoon through the remainder of the
forecast period. At the same time, a couple of weak disturbances
could translate through the region bringing some low rain chances
back into the forecast. The NBM keeps everything at 20 percent or
less and see no reason to deviate from that at this point.
Otherwise, highs Thursday and Friday will be in the upper 80s to
lower 90s with lows in the upper 60s to lower 70s with the higher
surface moisture.

&&

.AVIATION...
(18Z TAFS)
Issued at 1223 PM CDT Fri Apr 28 2023

Low stratus and patchy fog from this morning along the I-35 TAF
sites are mixing out with flight conditions now returning to VFR
flight conditions. Our attention then turns to the risk for
convection from later this afternoon through this evening with
threat for severe weather. Storms are expected to initiate along
the cold front across Central Texas around 19-21Z and unzipper
into/across South Central Texas into a squall line along the
southward moving front. Environmental conditions will support
scattered to numerous severe storms with the hazard for straight-
line wind gusts in excess of 50 kt, large hail, and an isolated
tornado. This line of storms are currently expected to move across
the I-35 corridor and AUS/SAT around the 23Z-01Z timeframe. Few
showers may be possible behind the initial squall line otherwise
expect the development of gusty N to NW winds behind the departing
line of storms and cold front, with gusts between 20 to 30 kt
expected.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              87  54  73  51 /  70  60   0   0
Austin Bergstrom Intl Airport  86  53  73  48 /  70  60   0   0
New Braunfels Muni Airport     87  54  74  49 /  60  70   0   0
Burnet Muni Airport            88  52  72  48 /  60  30   0   0
Del Rio Intl Airport           98  57  82  54 /  10  10   0   0
Georgetown Muni Airport        86  52  71  48 /  70  50   0   0
Hondo Muni Airport             93  53  78  47 /  50  50   0   0
San Marcos Muni Airport        86  53  73  45 /  60  70   0   0
La Grange - Fayette Regional   85  55  70  47 /  30  80   0   0
San Antonio Intl Airport       89  54  76  51 /  60  70   0   0
Stinson Muni Airport           90  54  77  51 /  40  70   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 7 PM this evening to 1 AM CDT Saturday for
Bandera-Edwards-Gillespie-Kendall-Kerr-Kinney-Real-Uvalde-Val Verde.

&&

Short-Term...Brady
Long-Term...29
Aviation...Brady
Hazardous weather outlook, Apr 28, 2:28 PM CDT, 1 hour 46 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
228 PM CDT Fri Apr 28 2023

TXZ171>173-183>194-202>209-217>225-228-291930-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
228 PM CDT Fri Apr 28 2023

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Tonight.

Severe Thunderstorm Watch currently in effect across most of
South- Central Texas through 9 pm. Scattered to numerous severe
thunderstorms are expected to develop across the Hill Country and
move east into the I-35 corridor between 5-8 pm, and into the
Coastal Plains from 7PM-10 pm. There is a Level 3 of 5 risk for
severe storms along this line. Scattered to numerous instances of
damaging straight- line wind gusts and large to very large hail
are possible. An isolated tornado or two is also possible.
Isolated pockets of quick flooding are possible near and east of
I-35 where more intense rainfall rates could occur.

Remain weather aware this afternoon and evening. Given the
potential timing of storms during the late afternoon into the
Friday evening commute, those with travel plans should pay close
attention to the radar and any potential watches and warnings.

Wind Advisory in effect across the Southern Edwards Plateau into
the Western Hill Country from 7 pm this evening through 1 am with
with north winds of 25 to 35 mph with gusts up to 45 mph.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

An additional wind advisory may needed across portions of South-
Central Texas on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, Apr 28, 3:26 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
326 PM CDT FRI APR 28 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             6 NNE INKS LAKE STATE P 30.83N 98.34W
04/28/2023  M0.75 INCH       BURNET             TX   PUBLIC

            PUBLIC REPORTED HAIL UP TO PENNY SIZE AT
            THUNDERBIRD LODGE ON THE EAST SIDE OF LAKE
            BUCHANAN.

&&

MM
Local storm report, Apr 28, 3:45 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
345 PM CDT FRI APR 28 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             BURNET                  30.76N 98.22W
04/28/2023  M1.00 INCH       BURNET             TX   PUBLIC

            QUARTER SIZE HAIL REPORTED VIA PHONE.

&&

MM
Local storm report, Apr 28, 3:46 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
346 PM CDT FRI APR 28 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND GST     BURNET                  30.76N 98.23W
04/28/2023  E65 MPH          BURNET             TX   PUBLIC

            ESTIMATED GUST OF 65 MPH IN BURNET VIA
            PHONE.

&&

MM
Local storm report, Apr 28, 3:47 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
347 PM CDT FRI APR 28 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     HAIL             1 ESE BURNET            30.76N 98.22W
04/28/2023  E1.25 INCH       BURNET             TX   PUBLIC

            REPORT FROM MPING HALF DOLLAR (1.25 IN.).

&&

MM
Local storm report, Apr 28, 3:59 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
359 PM CDT FRI APR 28 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             3 ESE BURNET            30.75N 98.18W
04/28/2023  U1.00 INCH       BURNET             TX   PUBLIC

            REPORT FROM MPING QUARTER (1.00 IN.).

&&

MM
Local storm report, Apr 28, 4:07 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
407 PM CDT FRI APR 28 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             1 WSW SUNRISE BEACH VIL 30.60N 98.42W
04/28/2023  E1.00 INCH       LLANO              TX   PUBLIC

            PUBLIC REPORTED QUARTER SIZE HAIL IN SUNRISE
            BEACH.

&&

MM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 1:42 PM CDTWind AdvisoryEWXBandera, Edwards, Gillespie, Kendall, Kerr, Kinney and 3 more11 hr
Apr 28, 3:05 PM CDTSpecial Weather StatementEWXBurnet, Llano40 min
Apr 28, 3:13 PM CDTSpecial Weather StatementEWXKinney47 min
Apr 28, 3:18 PM CDTSevere Thunderstorm WarningEWXBurnet, Llano, Williamson72 min
Apr 28, 3:21 PM CDTSevere Thunderstorm WarningEWXKinney54 min
Apr 28, 3:25 PM CDTSpecial Weather StatementEWXMaverick50 min
Apr 28, 3:51 PM CDTSevere Thunderstorm WarningEWXMaverick54 min
Apr 28, 4:04 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Gillespie, Kendall, Kerr, Llano41 min
Apr 28, 4:13 PM CDTSevere Thunderstorm WarningEWXBurnet, Travis, Williamson62 min
Apr 28, 4:31 PM CDTSevere Thunderstorm WarningEWXBandera, Blanco, Gillespie, Hays, Kendall, Kerr44 min
Apr 28, 4:41 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Hays, Llano, Travis, Williamson4 hr
Apr 28, 4:42 PM CDTSevere Thunderstorm WarningEWXUvalde, Zavala43 min
Apr 28, 4:45 PM CDTSevere Thunderstorm WarningEWXMaverick, Zavala60 min
Apr 28, 5:08 PM CDTSevere Thunderstorm WarningEWXDimmit, Zavala67 min
Apr 28, 5:08 PM CDTSevere Thunderstorm WarningEWXBastrop, Lee, Travis, Williamson52 min
Apr 28, 5:11 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson34 min
Apr 28, 5:13 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick62 min
Apr 28, 5:14 PM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Blanco, Comal, Gillespie, Hays and 3 more31 min
Apr 28, 5:20 PM CDTSevere Thunderstorm WarningEWXMaverick34 min
Apr 28, 5:30 PM CDTSevere Thunderstorm WarningEWXFrio60 min
Apr 28, 5:40 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBandera, Bexar, Blanco, Caldwell, Comal, Guadalupe and 5 more50 min
Apr 28, 5:48 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Lee, Travis, Williamson42 min
Apr 28, 6:10 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBandera, Bexar, Guadalupe, Kendall, Medina50 min
Apr 28, 6:15 PM CDTSpecial Weather StatementEWXCaldwell, Comal, Guadalupe45 min
Apr 28, 6:22 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick21 min
Apr 28, 6:25 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Lee, Travis50 min
Apr 28, 6:26 PM CDTSpecial Weather StatementEWXDimmit49 min
Apr 28, 6:38 PM CDTSpecial Weather StatementEWXMedina37 min
Apr 28, 6:54 PM CDTSpecial Weather StatementEWXCaldwell, Gonzales, Guadalupe66 min
Apr 28, 6:55 PM CDTSevere Thunderstorm WarningEWXBexar, Guadalupe, Wilson43 min
Apr 28, 6:59 PM CDTSpecial Weather StatementEWXAtascosa46 min

Nearby

Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.